HOLIDAY STATISTICS FOR PARALLEL LANE SURVEYS

J. B. Lozow and J. R. Scholten

Peer Reviewed

Abstract: Simple closed-form solutions for the statistics of coverage gaps (holidays) associated with parallel lane surveys are derived. In particular, theoretical results for mean holiday area, mean holiday dimensions, and frequency of encounter of random holidays are presented. For verification, the latter are compared with the results of computer simulations of first-order Markov processes.
Published in: NAVIGATION, Journal of the Institute of Navigation, Volume 35, Number 4
Pages: 415 - 428
Cite this article: Lozow, J. B., Scholten, J. R., "HOLIDAY STATISTICS FOR PARALLEL LANE SURVEYS", NAVIGATION, Journal of The Institute of Navigation, Vol. 35, No. 4, Winter 1988-1989, pp. 415-428.
Full Paper: ION Members/Non-Members: 1 Download Credit
Sign In